×

Approximate controllability for integrodifferential equations with multiple delays. (English) Zbl 1176.93018

Summary: This paper considers the approximate controllability for a class of control systems governed by semilinear delay integrodifferential equations with multiple delays. Sufficient conditions for approximate controllability are established by using Schauder’s fixed-point theorem. The results obtained improve some analogous existing results. Several examples are provided to illustrate the application of the approximate controllability result.

MSC:

93B05 Controllability
93C23 Control/observation systems governed by functional-differential equations
47N10 Applications of operator theory in optimization, convex analysis, mathematical programming, economics
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Balachandran, K., Dauer, J.P.: Controllability of nonlinear systems in Banach spaces: a survey. J. Optim. Theory Appl. 115, 7–28 (2002) · Zbl 1023.93010
[2] Klamka, J.: Constrained controllability of semilinear systems. Nonlinear Anal. 47, 2939–2949 (2001) · Zbl 1042.93504
[3] Klamka, J.: Constrained exact controllability of semilinear systems. Syst. Control Lett. 47, 139–147 (2002) · Zbl 1003.93005
[4] Triggiani, R.: A note on the lack of exact controllability for mild solutions in Banach spaces. SIAM J. Control Optim. 15, 407–411 (1977) · Zbl 0354.93014
[5] Choi, J.R., Kwun, Y.C., Sung, Y.K.: Approximate controllability for nonlinear integrodifferential equations. J. Korea Soc. Math. Educ. 2, 173–181 (1995)
[6] Dauer, J.P., Mahmudov, N.I.: Controllability of some nonlinear systems in Hilbert spaces. J. Math. Anal. Appl. 123, 319–329 (2004) · Zbl 1061.93056
[7] Fabre, C., Puel, J.P., Zuazua, E.: Approximate controllability of semilinear heat equation. Proc. R. Soc. Edinb. Sect. A Math. 125, 31–61 (1995) · Zbl 0818.93032
[8] Fernandez, L.A., Zuazua E.: Approximate controllability for semilinear heat equation involving gradient terms. J. Optim. Theory Appl. 101, 307–328 (1999) · Zbl 0952.49003
[9] Li, X., Yong, J.: Optimal Control Theory for Infinite Dimensional Systems. Birkhäuser, Basel (1994) · Zbl 0817.49001
[10] Mahmudov, N.I.: Approximate controllability of semilinear deterministic and stochastic evolution equations in abstract spaces. SIAM J. Control Optim. 42, 1604–1622 (2003) · Zbl 1084.93006
[11] Naito, K.: Controllability of semilinear system dominated the linear part. SIAM J. Control Optim. 25, 715–722 (1987) · Zbl 0617.93004
[12] Wang, L.: Approximate controllability and approximate null controllability of semilinear systems. Commun. Pure Appl. Anal. 5, 953–962 (2006) · Zbl 1127.93310
[13] Zhou, H.X.: Approximate controllability for a class of semilinear abstract equations. SIAM J. Control Optim. 21, 551–565 (1983) · Zbl 0516.93009
[14] Jeong, J.M., Roh, H.H.: Approximate controllability for semilinear retarded systems. J. Math. Anal. Appl. 321, 961–975 (2006) · Zbl 1160.93311
[15] Jeong, J.M., Kwun, Y.C., Park, J.Y.: Approximate controllability for semilinear retarded functional differential equations. J. Dyn. Control Syst. 5, 329–346 (1999) · Zbl 0962.93013
[16] Naito, K., Park, J.Y.: Approximate controllability for trajectories of a delay Volterra control system. J. Optim. Theory Appl. 61, 271–279 (1989) · Zbl 0644.93009
[17] Ryu, J.W., Park, J.Y., Kwun, Y.C.: Approximate controllability of delay Volterra control system. Bull. Korean Math. Soc. 30, 277–284 (1993) · Zbl 0792.93071
[18] Dauer, J.P., Mahmudov, N.I.: Approximate controllability of semilinear functional equations in Hilbert spaces. J. Math. Anal. Appl. 273, 310–327 (2002) · Zbl 1017.93019
[19] Wang, L.: Approximate controllability of delayed semilinear control systems. J. Appl. Math. Stoch. Anal. 11, 67–76 (2005) · Zbl 1083.93006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.